# SDR SWAA2022040783725

- Difficulty date: March 15, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-024 FORWARD CARGO COMPARTMENT FLOOR PANEL 120BF IS CORRODED / [01] CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 PARA 5A AND FIG 102.;[02] VERIFIED MATERIAL FOR NEW FLOOR PANEL 120BF TO BE PN: 2024-T3-071 ATAG# A118124 IAW AMM 25-52-01-201-801 PARA 1C.;[03] VERIFIED STEPS 1 AND 2 ARE COMPLETE;[04] VERIFIED STEPS 1-3;[05] FABRICATED NEW FLOOR PANEL 120BF IAW 25-52-01-201-801.;[06] VERIFIED STEP 5 IS COMPLETE;[07] VERIFIED ITEMS 5 & 6 C/W OK TO TREAT & PRIME C/W;[08] TREATED AND PRIMED NEW PANEL 120BF IAW AMM 25-52-01-201-801.;[09] VERIFIED STEP 8 IS COMPLETE;[10] VERIFIED STEPS 8 AND 9 ARE COMPLETE;[11] VERIFIED STEPS 8-10
